# SDR UPS99228977

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65217662
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT OUTBOARD AILERON HAS CORROSION ON LOWER SKIN AFT OF NR 2 HINGE AREA.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REPLACED RT OUTBOARD AILERON IAW MM 27-10-31.
